# SDR DLM88040492

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 39,254 hours, 30,684 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15308K0254
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT SMOKE WAS SEEN COMING OUT OF RIGHT REAR OF A/C.  RIGHT HYDRAULIC PRESSURE 0, RIGHT HYDRAULIC QUANTITY 2.  PINNED GEAR, TAXIED BACK TO GATE.  INSP RIGHT REAR OF A/C, NO EVIDENCE OF SMOKE OR FIRE.  FOUND RT ENG HYDRAULIC FLEX LINE BETWEEN PYLON AND FILTER ASSY CHAFED THROUGH ON FASTENER.  REPLACED LINE AND SERVICED HYDRAULIC RSVR TO FULL.  RAN ENGS PER PFHB, LEAK CHECK NORMAL, QTY NORMAL, A/C OK FOR SERVICE.
